Browse Title Index


 
Issue Title
 
Vol 14, No 1 (2015): Journal of Mathematics and Its Applications METODE STEEPEST DESCENT DENGAN UKURAN LANGKAH BARU UNTUK PENGOPTIMUMAN NIRKENDALA Abstract   PDF
D. WUNGGULI, B. P. SILALAHI, S. GURITMAN
 
Vol 4, No 1 (2005): Journal of Mathematics and Its Applications MIXED FINITE ELEMENT FORMULATION OF THE BIHARMONIC EQUATION Abstract   PDF
A. D. GARNADI
 
Vol 12, No 2 (2013): Journal of Mathematics and Its Applications MOBIUS AND DELTA TRANSFORMS IN THE UNIFICATION OF CONTINUOUS-DISCRETE SPACES Abstract   PDF
T. BAKHTIAR, S. SAMSURIZAL, N. ALIATININGTYAS
 
Vol 15, No 1 (2016): Journal of Mathematics and Its Applications MODEL GOAL PROGRAMMING DAN PENGOPTIMUMAN TAKLINEAR PADA PENJADWALAN PERAWAT Abstract   PDF
L. HAKIM, T. BAKHTIAR, J. JAHARUDDIN
 
Vol 2, No 1 (2003): Journal of Mathematics and Its Applications MODELLING AND DESIGN OF ROBUST CONTROL FOR PASSANGER CAR SUSPENSION SYSTEM Abstract
A. KUSNANTO
 
Vol 13, No 1 (2014): Journal of Mathematics and Its Applications MODEL MATEMATIKA DAN ANALISIS KANDUNGAN OKSIGEN TERLARUT DALAM BADAN AIR YANG MENGALAMI EUTROFIKASI Abstract   PDF
S. L. MAHMUD, E. H. NUGRAHANI, P. SIANTURI
 
Vol 16, No 2 (2017): Journal of Mathematics and Its Applications MODEL MATEMATIKA PENYEBARAN PENYAKIT DEMAM BERDARAH DENGUE TIPE SEIR INFEKSI GANDA Abstract   PDF
E. N. BANO, P. SIANTURI, J. JAHARUDDIN
 
Vol 15, No 2 (2016): Journal of Mathematics and Its Applications MODEL MATEMATIKA SIS-SI DALAM PENYEBARAN PENYAKIT MALARIA DENGAN VAKSINASI TAKSEMPURNA Abstract   PDF
N. FAJRI, P. SIANTURI, T. BAKHTIAR
 
Vol 5, No 1 (2006): Journal of Mathematics and Its Applications MODEL OPTIMAL SISTEM TRANSPORTASI ANGKUTAN KOTA Abstract   PDF
P. T. SUPRIYO
 
Vol 14, No 1 (2015): Journal of Mathematics and Its Applications MODEL PENDUGAAN KERUGIAN AKIBAT BENCANA LETUSAN GUNUNG API DI SEKTOR PERTANIAN Abstract   PDF
L. D. ASIH, H. SUMARNO, P. SIANTURI
 
Vol 17, No 1 (2018): Journal of Mathematics and Its Applications MODEL PENGENDALIAN INFLUENZA H1N1 DUA STRAIN DENGAN VAKSINASI DAN PENGOBATAN Abstract   PDF
D. NATALIA, T. BAKHTIAR, J. JAHARUDDIN
 
Vol 12, No 2 (2013): Journal of Mathematics and Its Applications MODEL PENJADWALAN KEBERANGKATAN BUS DENGAN STRATEGI ALTERNATING DEADHEADING: STUDI KASUS DI PO RAYA Abstract   PDF
R. A. CAHYADI, A. AMAN, F. HANUM
 
Vol 8, No 2 (2009): Journal of Mathematics and Its Applications MODEL PENJADWALAN PERAWAT DI RUMAH SAKIT Abstract   PDF
L. LILHAM, A. AMAN, F. HANUM
 
Vol 8, No 2 (2009): Journal of Mathematics and Its Applications MODEL PERDAGANGAN ANTAR NEGARA BERDASARKAN AKUMULASI MODAL Abstract   PDF
D. DAYAT, E. H. NUGRAHANI, R. BUDIARTI
 
Vol 8, No 1 (2009): Journal of Mathematics and Its Applications MODEL PERTUMBUHAN EKONOMI ANTAR KELOMPOK DAN SIMULASINYA Abstract   PDF
A. L. HERLIANI, E. H. NUGRAHANI, D. C. LESMANA
 
Vol 7, No 1 (2008): Journal of Mathematics and Its Applications MODEL PERTUMBUHAN EKONOMI DUA DAERAH DAN SIMULASI EFEK PERUBAHAN PARAMETERNY Abstract   PDF
N. T. TAUFIK, E. H. NUGRAHANI, R. BUDIARTI
 
Vol 8, No 2 (2009): Journal of Mathematics and Its Applications MODEL SKEDUL MIGRASI DAN APLIKASINYA DALAM PROYEKSI PENDUDUK MULTIREGIONAL Abstract   PDF
M. MUSLIMAH, H. SUMARNO, A. KUSNANTO
 
Vol 14, No 2 (2015): Journal of Mathematics and Its Applications MODEL STOKASTIK PENYEBARAN PENYAKIT DEMAM BERDARAH DI KOTA DEPOK Abstract   PDF
H. SUMARNO, P. SIANTURI, A. KUSNANTO, S. SISWADI
 
Vol 17, No 1 (2018): Journal of Mathematics and Its Applications MODEL STOKASTIK PENYEBARAN PENYAKIT KOLERA Abstract   PDF
M. MAISURA, H. SUMARNO, P. SIANTURI
 
Vol 13, No 1 (2014): Journal of Mathematics and Its Applications MODIFIKASI STEPSIZE PADA METODE STEEPEST DESCENT DALAM PENGOPTIMUMAN FUNGSI: KASUS FUNGSI KUADRATIK DIAGONAL Abstract   PDF
F. FADHILLAH, B. P. SILALAHI, M. ILYAS
 
Vol 9, No 1 (2010): Journal of Mathematics and Its Applications MONTE CARLO EVALUATION OF ERROR RATE ESTIMATORS IN DISCRIMINANT ANALYSIS UNDER MULTIVARIATE NORMAL DATA Abstract   PDF
I W. MANGKU
 
Vol 17, No 1 (2018): Journal of Mathematics and Its Applications MULTI DEPOT VEHICLE ROUTING PROBLEM DENGAN PENGEMUDI SESEKALI Abstract   PDF
S. R. M. MAKING, B. P. SILALAHI, F. BUKHARI
 
Vol 1, No 1 (2002): Journal of Mathematics and Its Applications Nonexistence Proofs for Five Ternary Linear Codes Abstract   PDF
S. GURITMAN
 
Vol 2, No 2 (2003): Journal of Mathematics and Its Applications ON THE USE OF DISCRETE FOURIER TRANSFORM FOR SOLVING BIPERIODIC BOUNDARY VALUE PROBLEM OF BIHARMONIC EQUATION IN THE UNIT RECTANGLE Abstract   PDF
A. D. GARNADI
 
Vol 11, No 1 (2012): Journal of Mathematics and Its Applications OPSI BARRIER SAHAM TIPE UP-AND-OUT CALL DI BURSA EFEK INDONESIA Abstract   PDF
J. S. SELEKY, E. H. NUGRAHANI, I G. P. PURNABA
 
76 - 100 of 186 Items << < 1 2 3 4 5 6 7 8 > >>